# SDR DALA2021021600836

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 49,794 hours, 26,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 14abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DURING TEST PSU OXYGEN PANEL SEAT 14ABC PANEL DID NOT DEPLOY. CORRECTIVE ACTION: R/R PSU PANEL. OPS CK GOOD. (6464595)
